MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 20X105; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 20X105; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1975-20-105
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It had appeared that the stem had subsided and was causing concern.The surgeon revised by taking out all implants and revising to a larger diameter reclaim stem, a new cup with a constrained liner.It was also indicated that there was loosening of the stem at the bone to implant interface.Doi: (b)(6) 2021, dor: (b)(6) 2021, affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM PRX BDY CONE 20X105
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12235376
Report Number1818910-2021-16198
Device Sequence Number14372856
Product Code LZO
UDI-Device Identifier10603295076902
UDI-Public10603295076902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1975-20-105
Device Catalogue Number197520105
Device Lot NumberJ50A89
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +5; RECLAIM DISTAL TAPERED 22X190A; RECLAIM PRX BDY CONE 20X105; DELTA CER HEAD 12/14 28MM +5; RECLAIM DISTAL TAPERED 22X190A; RECLAIM PRX BDY CONE 20X105
Outcome Attributed to Adverse Event Required Intervention;